# SDR HNAA2009041700125

- Difficulty date: April 18, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 59,400 hours, 67,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Lights
- Part time: 59,400 hours, 67,392 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 1ST FLOOR EMERGENCY FLOOR EMERGENCY LIGHT, 14TH FLOOR EMERGENCY FLOOR LIGHT AND CENTER CEILING EMERGENCY LIGHTS ARE INOP.  RELAMPED BULBS IN ACCORDANCE WITH MAINTENANCE MANUAL 33-52-00.
